# SDR CA120817009

- Difficulty date: July 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727260
- Engine: Pwa JT8D15
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 58935598
- Condition: Cracked
- Location: Outer Pane
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) R2 WINDOW OUTER PANE FAILED IN CRUISE,  ACFT LANDED WITHOUT INCIDENT  MAINTENANCE REPLACED WINDOW ASSY.
